# SDR SWIA2020090952378

- Difficulty date: August 17, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR BEAM CAP CORRODED AT FS 559-112 TO FS 621.  C-CHECK RO 9/5/2020.  INSTALLED A NEW SERVICEABLE FLOOR BEAM AT FS 559+112 TO FS 621.00, IAW CRJ 200 SRM AND BOMBARDIER REO.  COMPLIED WITH FORM M337 AND NO CHANGE TO WEIGHT AND BALANCE.
